Home

 

Recent Issues

 

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 363-371  

 

Category of Noncommutative CW Complexes

Do Ngoc Diep

 

Abstract. We review the notion of noncommutative CW (NCCW) complexes, define noncommutative (NC) mapping cylinder and NC mapping cone, and prove a noncommutative Approximation Theorem. We also formulate and derive a long exact homotopy sequences associated with arbitrary morphisms.

2000 Mathematics Subject Classification: 46L87, 58B34, 58B32.

Keywords: Noncommutative geometry, C*-algebra, noncommutative CW complex, noncommutative mapping cylinder, nonmommutative mapping cone.

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013